# SDR HALA2009062700260

- Difficulty date: June 27, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 26,019 hours, 4,919 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ecu
- Part number: 211734220
- Part serial: B0346
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT ILLUMINATED DURING 1ST START ATTEMPT AFTER LANDING CLEARED FAULT LT STARTED 2ND ATTEMPT OK.  PERFORMED BITE OF ECU IAW FIM 49-11-00 FIG 103 FAULTS NOTED 132,133 MINI FLAG APU OPERATING NML OK FOR SERVICE, REPLACED ECU AS PRECAUTIONARY IAW AMM 49-61-05.
